MAUDE Adverse Event Report: ABBOTT ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false elevated alinity c creatinine results for a patient.The following data was provided:.On (b)(6) 2020, sid: (b)(6) = creatinine = 2.39 mg/dl, repeat = 2.43 mg/dl.On (b)(6) 2020, customer retested same patient sample, and generated a creatinine result of 1.39 mg/dl.On (b)(6) 2020, sid (b)(6) = creatinine = 1.42 mg/dl (on a different alinity c analyzer), repeat creatinine = 1.71 mg/dl (after re-calibrating on original alinity c analyzer).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for false elevated results for a patient with the alinity c creatinine assay included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review.A review of tickets determined that there is normal complaint activity for creatinine reagent lot 53923un20.Trending review determined no trends identified for falsely elevated or erratic results for the product.Return testing was not completed as returns were not available.A repeat analysis using the patient sample passed at the customer site and results were as expected.Qc was within range and a precision run found acceptable results.A review of the device history record did not identify any non-conformances or deviations related to the complaint.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the alinity c creatinine reagent, lot number 53923un20 was identified.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10650093
Report Number3002809144-2020-01007
Device Sequence Number3216144
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2021
Device Model Number07P9920
Device Catalogue Number07P99-20
Device Lot Number53923UN20
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC01258; ALNTY C PROCESSING MODU, 03R67-01, AC01258; ALNTY C PROCESSING MODU, 03R67-01, AC01258